View Single Post
Unread 06-25-2014, 07:01 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi cat.sim8787, welcome. What dose of Suboxone did you start at and what dose are you at now?

Are you drinking enough water? That's the first thing to check, especially with summer here. Even slight dehydration can cause headaches.

Let us know when you can.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
One User Says Thank You to NancyB For This Useful Post:
Thank You (06-26-2014)